# SDR SWIA201541681

- Difficulty date: November 28, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 19,486 hours, 12,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED STRINGER 27L BETWEEN BS 349 - 364.  R & R THE INTERCOSTAL.
